Patient :Hi, I tried crystal meth for the first time last night.
I have had 2 periods in the last 5 years. I am 22 and my periods just stopped when I turned 17. I found out that I have amenorrhea or something and needed to see a specialist. I never got around to it, and last month, my second period in the five years came. After I tried the meth, I had cramps and then vaginal bleeding, it was brown, now it is dark red. It is not as heavy a flow as my period was last month. Since I haven't had 2 consecutive periods in years, I thought this couldn't be a coincidence. I'm not sure if I was pregnant, because I've always thought I'd never be able to conceive given my irregular cycles. But aftery last period last month, my partner and I have had intercourse several times- I have never been pregnant but am aware that meth can cause miscarriages. Can the bleeding be a side effect of the drug?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.